Skip to Content

I took one pill of hydroxyzine , after that I breakout , should I still take it?

Responses (1)

kaismama 25 Oct 2014

You broke out with pimples? Its doubtful the pill did that. Its just an antihistamine.

seng123 25 Oct 2014

It has red blotches all over my body, leaving me hot inside , and itchy all over my body, it even have red blotches around my eyes too,

delilahbelle 26 Oct 2014

I take this medication and never had issues like you mentioned. I would stop it for now and ask your doctor. As Kais said it is just an antihistamine and shouldn't cause a reaction like that.

seng123 26 Oct 2014

The very first time I took it,, then I breakout, but I decided to continue to take it,and everything is fine now, and thank you for everyone's advice

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions